Differential and Integral Equations

A Liouville type result for bounded, entire solutions to a class of variational semilinear elliptic systems

Christoss Sourdis

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a Liouville type result for bounded, entire solutions to a class of variational semilinear elliptic systems, based on the growth of their potential energy over balls with growing radius. Important special cases to which our result applies are the Ginzburg-Landau system and systems that arise in the study of multi-phase transitions.

Article information

Source
Differential Integral Equations Volume 29, Number 11/12 (2016), 1021-1028.

Dates
First available in Project Euclid: 13 October 2016

Permanent link to this document
http://projecteuclid.org/euclid.die/1476369327

Mathematical Reviews number (MathSciNet)
MR3557309

Zentralblatt MATH identifier
06674871

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations 35J91: Semilinear elliptic equations with Laplacian, bi-Laplacian or poly- Laplacian 35J47: Second-order elliptic systems

Citation

Sourdis, Christoss. A Liouville type result for bounded, entire solutions to a class of variational semilinear elliptic systems. Differential Integral Equations 29 (2016), no. 11/12, 1021--1028. http://projecteuclid.org/euclid.die/1476369327.


Export citation